Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Konyagin Sergei Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. K. Ford, B. Green, S. Konyagin, J. Maynard, T. Tao, “Long gaps between primes”, J. Amer. Math. Soc., 31:1 (2018), 65–105 , arXiv: 1412.5029  mathnet  crossref  mathscinet  isi  scopus
2. S.V. Konyagin, I.D. Shkredov, “On subgraphs of random Cayley sum graphs”, European J. Combin., 70 (2018), 61–74 , arXiv: 1710.07230  mathnet  crossref  isi  scopus
3. K. Ford, S. Konyagin, J. Maynard, C. Pomerance, T. Tao, Long gaps in sieved sets, 2018 , 26 pp., arXiv: 1802.07604
4. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018 (to appear)  mathnet

   2017
5. S. V. Konyagin, M. A. Korolev, “Irreducible solutions of an equation involving reciprocals”, Sb. Math., 208:12 (2017), 1818–1834  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 2)  elib  scopus
6. Kevin Ford, Moubariz Z. Garaev, Sergei V. Konyagin, “On the smallest simultaneous power nonresidue modulo a prime”, Forum Math., 29:2 (2017), 347–355  mathnet  crossref  mathscinet  isi  scopus
7. S. V. Konyagin, S. V. Makarychev, I. E. Shparlinski, I. V. Vyugin, On the new bound for the number of solutions of polynomial equations in subgroups and the structure of graphs of Markoff triples, 2017 , 22 pp., arXiv: 1711.0535

   2016
8. Sergei V. Konyagin, Florian Luca, Bernard Mans, Luke Mathieson, Min Sha, Igor E. Shparlinski, “Functional graphs of polynomials over finite fields”, J. Comb. Theory, Ser. B, 116 (2016), 87–122 , arXiv: 1307.2718  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib  scopus (cited: 2)
9. Kevin Ford, Ben Green, Sergei Konyagin, Terence Tao, “Large gaps between consecutive prime numbers”, Ann. of Math. (2), 183:3 (2016), 935–974 , arXiv: 1408.4505  mathnet  crossref  mathscinet (cited: 6)  zmath  isi (cited: 7)  elib  scopus (cited: 7)
10. S. V. Konyagin, A. A. Kuleshov, “On some properties of finite sums of ridge functions defined on convex subsets of $\mathbb R^n$”, Proc. Steklov Inst. Math., 293 (2016), 186–193  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 1)
11. S. V. Konyagin, M. A. Korolev, “On a symmetric diophantine equation with reciprocals”, Proc. Steklov Inst. Math., 294 (2016), 67–77  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 1)
12. S. V. Konyagin, I. D. Shkredov, “New results on sums and products in $\mathbb R$”, Proc. Steklov Inst. Math., 294 (2016), 78–88 , arXiv: 1602.03473  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 6)

   2015
13. S. R. Blackburn, S. V. Konyagin, I. E. Shparlinski, “Counting additive decompositions of quadratic residues in finite fields”, Funct. Approx. Comment. Math., 52:2 (2015), 223–227  mathnet  crossref  mathscinet  elib  scopus (cited: 1)
14. S. V. Konyagin, I. D. Shkredov, “A quantitative version of the Beurling-Helson theorem”, Funct. Anal. Appl., 49:2 (2015), 110–121 , arXiv: 1401.4429  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
15. S. V. Konyagin, A. A. Kuleshov, “On the Continuity of Finite Sums of Ridge Functions”, Math. Notes, 98:2 (2015), 336–338  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus
16. S. V. Konyagin, I. E. Shparlinski, “Quadratic non-residues in short intervals”, Proc. Amer. Math. Soc., 143:10 (2015), 4261–4269  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
17. S. V. Konyagin, I. D. Shkredov, “On Sum Sets of Sets Having Small Product Set”, Proc. Steklov Inst. Math., 290 (2015), 288–299  mathnet  crossref  crossref  isi (cited: 15)  elib  elib  scopus (cited: 8)
18. J. Bourgain, S. V. Konyagin, I. E. Shparlinski, “Character sums and deterministic polynomial root finding in finite fields”, Math. Comp., 84:296 (2015), 2969–2977 , arXiv: 1308.4803  mathnet  crossref  mathscinet (cited: 3)  zmath  isi  scopus
19. K. Ford, D. R. Heath-Brown, S. V. Konyagin, “Large gaps between consecutive prime numbers containing perfect powers”, Analytic Number Theory, In Honor of Helmut Maier's 60th Birthday, eds. C. Pomerance, M. Th. Rassias, Springer, New York, 2015, 83–92 , arXiv: 1411.6543  mathnet  crossref  scopus (cited: 4)

   2014
20. S. V. Konyagin, “Double Exponential Lower Bound for the Number of Representations of Unity by Egyptian Fractions”, Math. Notes, 95:2 (2014), 280–284  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)
21. S. V. Konyagin, “Deviation of Elements of a Banach Space from a System of Subspaces”, Proc. Steklov Inst. Math., 284 (2014), 204–207  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
22. S. V. Konyagin, Yu. V. Malykhin, K. S. Ryutin, “Letter to the Editor”, Math. Notes, 96:3 (2014), 462  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
23. M. Z. Garaev, S. V. Konyagin, “Multiplicative decomposition of arithmetic progressions in prime fields”, J. Number Theory, 145 (2014), 540–553 , arXiv: 1309.6980  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 9)  isi (cited: 9)  elib  scopus
24. J. Bourgain, M. G. Garaev, S. V. Konyagin, I. E. Shparlinski, “Multiplicative congruences with variables from short intervals”, J. Anal. Math., 124:1 (2014), 117–143 , arXiv: 1210.6429  mathnet  crossref  mathscinet (cited: 7)  zmath  isi (cited: 8)  elib (cited: 1)  scopus (cited: 6)

   2016
25. S. V. Konyagin, I. D. Shkredov, “On the Wiener norm of subsets of $\mathbb Z_p$ of medium size”, J. Math. Sci., 218:5 (2016), 599–608  mathnet  crossref  mathscinet  zmath  elib  elib  scopus

   2014
26. S. V. Konyagin, “$h$-fold sums from a set with few products”, Moscow J. Combin. Number Theory, 4:3 (2014), 14–20  mathnet

   2013
27. Ortogonalnye ryady, teoriya priblizhenii i smezhnye voprosy, Sbornik statei. K 60-letiyu so dnya rozhdeniya akademika Borisa Sergeevicha Kashina, Tr. MIAN, 280, ed. S. V. Konyagin, A. G. Sergeev, MAIK Nauka/Interperiodika, M., 2013 , 303 pp.  mathnet
28. Proc. Steklov Inst. Math., 280 (2013), 61–90  mathnet  crossref  crossref  mathscinet  isi (cited: 17)  scopus (cited: 19)
29. O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii, “His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)”, Russian Math. Surveys, 68:3 (2013), 591–594  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi  elib
30. S. V. Konyagin, Yu. V. Malykhin, C. S. Rjutin, “On Exact Recovery of Sparse Vectors from Linear Measurements”, Math. Notes, 94:1 (2013), 107–114  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
31. K. Gyarmati, S. Konyagin, A. Sárkősy, “On the reducibility of large sets of integers modulo $p$”, J. Number Theory, 133:7 (2013), 2374–2397  mathnet  crossref  mathscinet (cited: 4)  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)
32. S. Konyagin, M. Rudnev, “On new sum-product estimates”, SIAM J. Discrete Math., 27:2 (2013), 973–990  mathnet  crossref  mathscinet (cited: 15)  zmath  isi (cited: 11)  elib (cited: 8)  scopus (cited: 10)
33. K. Ford, S. Konyagin, Y. Lamzouri, “The prime number race and zeros of Dirichlet $L$-functions off the critical line: part 3”, Quarterly Journal of Mathematics, 64:4 (2013), 1091–1098  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 1)
34. S. V. Konyagin, “Numbers that become composite after changing one or two digits”, Pioneer J. Algebra Number Theory Appl., 6:1 (2013), 1–7  mathnet

   2012
35. M. Z. Garaev, S. V. Konyagin, Yu. V. Malykhin, “Asymptotics for the sum of powers of distances between power residues modulo a prime”, Proc. Steklov Inst. Math., 276 (2012), 77–89  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
36. T. Cochrane, S. Konyagin, “Proof of the Goresky Klapper conjecture on decimations of $L$-functions”, SIAM J. Disc. Math., 26:4 (2012), 1812–1831  mathnet  crossref  mathscinet  zmath  isi  scopus
37. T. Khovanova, S. Konyagin, “Sequences of integers with missing quotients and dense points without neighbors”, Discrete Mathematics, 312:10 (2012), 1776–1787  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
38. J. Bourgain, S. V. Konyagin, I. E. Shparlinski, “Distribution of elements of cosets of small subgroups and applications”, Int. Math. Res. Notices, 2012:9 (2012), 1968–2009  mathnet  crossref  mathscinet (cited: 7)  zmath  isi (cited: 12)  elib (cited: 9)  scopus (cited: 10)
39. S. V. Konyagin, I. E. Shparlinski, “On the consecutive powers of a primitive root: gaps and exponential sums”, Mathematika, 58:1 (2012), 11–20  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 10)  elib (cited: 8)  scopus (cited: 9)
40. S. V. Konyagin, Yu. V. Malykhin, “Basis sets in Banach spaces”, Nonlinear analysis: stability, approximation, and inequalities, in honor of Themistocles M. Rassias on the occasion of his 60-th birthday, Springer Optim. Appl., 68, Springer-Verlag, Berlin–Heidelberg–New York, 2012, 381–386  mathnet  crossref  mathscinet (cited: 1)  zmath  scopus
41. P. Acquaah, S. Konyagin, “On prime factors of odd perfect numbers”, International Journal of Number Theory, 8:6 (2012), 1537–1540  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 3)
42. J. Bourgain, M. Z. Garaev, S. V. Konyagin, I. E. Shparlinski, “On the hidden shifted power problem”, SIAM Journal of Computing, 41:6 (2012), 1524–1557 , arXiv: 1110.0812  mathnet  crossref  mathscinet (cited: 17)  zmath  isi (cited: 19)  scopus (cited: 19)
43. K. Ford, S. Konyagin, F. Luca, “On groups with perfect order subsets”, Moscow J. Combin. Number Theory, 2:4 (2012), 3–18  mathnet  mathscinet  zmath  elib

   2011
44. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
45. J. Bourgain, S. Dilworth, K. Ford, S. Konyagin, D. Kutzarova, “Explicit constructions of RIP matrices and related problems”, Duke Math. J., 159:1 (2011), 145–185  crossref  mathscinet (cited: 27)  zmath  isi (cited: 74)  elib (cited: 75)  scopus (cited: 100)
46. S. V. Konyagin, I. E. Shparlinski, “On convex hull of points on modular hyperbolas”, Moscow J. Combin. and Number Theory, 1:1 (2011), 43–51  mathscinet (cited: 4)  zmath
47. J. Bourgain, S. J. Dilworth, K. Ford, S. V. Konyagin, D. Kutzarova, “Explicit constructions of RIP matrices”, Proc. 43rsACM Symposium of the Theory of Computing, STOC, 2011, 637–644  mathscinet (cited: 2)
48. S. V. Konyagin, “O sistemakh vektorov s ravnymi rasstoyaniyami”, Trudy matematicheskogo tsentra imeni N. I. Lobachevskogo (Kazan, iyun – iyul 2011 goda), Kazanskoe matematicheskoe obschestvo, 2011, 204–209
49. S. V. Konyagin, Yu. V. Malykhin and V. N. Temlyakov, “On basis sets in Banach spaces”, East J. Approx., 17 (2011), 215–220  mathscinet  zmath

   2012
50. S. V. Konyagin, A. Yu. Popov, “On the reconstruction of functions from the values of the $n$th differences with step $1/n$”, Proc. Steklov Inst. Math. (Suppl.), 277, Suppl. 1 (2012), 113–120  mathnet  crossref  isi  elib  scopus

   2011
51. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet (cited: 1)  mathscinet  zmath

   2010
52. S. V. Konyagin, “Estimates of Character Sums in Finite Fields”, Math. Notes, 88:4 (2010), 503–515  mathnet  crossref  crossref  mathscinet  isi (cited: 9)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2011
53. S. V. Konyagin, “Almost everywhere divergence of lacunary subsequences of partial sums of Fourier series”, Proc. Inst. Math. Mech., 273, suppl. 1 (2011), S99–S106  mathnet  crossref  isi  elib  scopus

   2010
54. S. V. Konyagin, “On the second moduli of continuity”, Proc. Steklov Inst. Math., 269 (2010), 143–145  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
55. N. N. Andreev, S. V. Konyagin, A. G. Sergeev, Yu. N. Subbotin, S. A. Telyakovskii, N. N. Kholshchevnikova, I. G. Tsar'kov, “International conference “Approximation theory” (Moscow, 23–26 august 2010)”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 314–315  mathnet  elib
56. S. V. Konyagin, V. F. Lev, “On the number of popular differences”, Israel J. Math., 176 (2010), 269–283  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
57. J. Bourgain, K. Ford, S. V. Konyagin, I. E. Shparlinski, “On the divisibility of Fermat quotients”, Michigan Math. J., 59:2 (2010), 313–328  crossref  mathscinet (cited: 23)  zmath  isi (cited: 29)  elib (cited: 26)  scopus (cited: 27)
58. S. V. Konyagin, C. Pomerance, I. E. Shparlinski, “On the distribution of pseudopowers”, Canad. J. Math., 62:3 (2010), 582–594  crossref  mathscinet (cited: 3)  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 3)
59. S. V. Konyagin, V. F. Lev, “The Erdős-Turán problem in infinite groups”, Additive number theory, Springer, New York, 2010, 195–202  crossref  mathscinet (cited: 2)  zmath  scopus (cited: 6)
60. K. Ford, S. V. Konyagin, F. Luca, “Prime chains and Pratt trees”, Geom. Funct. Anal., 20:5 (2010), 1231–1258  crossref  mathscinet (cited: 9)  zmath  isi (cited: 5)  elib (cited: 6)  scopus (cited: 8)
61. S. V. Konyagin, I. D. Shkredov, “On one result of J. Bourgain”, Ukr. Math. J., 62:3 (2010), 380–419  crossref  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018